# SDR UPS01837035

- Difficulty date: October 11, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Heat Shield
- Condition: Cracked
- Location: Nr 3 T/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN NR 3 ENG RT TRUST REVERSER HALF STAINLESS SHIELD ON FWD FACE 4 O`CLOCK CRACKED AND PIECE MISSING.  ACCOMPLISHED EO DC-8 7830-15530-B.
